# SDR CA990915016

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Failed
- Location: Cargo Bay
- Part time: 18,295 hours
- Component: Kidde
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) BAGGAGE COMPARTMENT SMOKE WARNING LIGHT CAME ON MOMENTARILY AND WENT OUT.  SMOKE DETECTOR U/S.
